Change search
ReferencesLink to record
Permanent link

Direct link
A variational approach to the stability of periodic peakons
Lund University, Sweden .ORCID iD: 0000-0001-6191-7769
2004 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, Vol. 11, no 2, 151-163 p.Article in journal (Refereed) Published
Abstract [en]

The peakons are peaked traveling wave solutions of an integrable shallow water equation. We present a variational proof of their stability.

Place, publisher, year, edition, pages
2004. Vol. 11, no 2, 151-163 p.
National Category
URN: urn:nbn:se:kth:diva-163846DOI: 10.2991/jnmp.2004.11.2.2ISI: 000221030100002ScopusID: 2-s2.0-2442664231OAI: diva2:802348

QC 20150427

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2015-04-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Journal of Nonlinear Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link